2 doctors weighed in:
Anyone had to use doxorubicin as a chemotherapy? Side effects?
2 doctors weighed in

Dr. Randy Baker
Holistic Medicine
1 doctor agrees
In brief: Reduce toxicity with
Fortunately I have not had to use it personally but some of my patients have.
Doxorubicin can cause nausea, vomiting, low white blood cell count & hair loss, but the most serious side effect is serious heart failure.There is evidence that taking vit c, e, b2, coq10, carnitine and melatonin can protect against cardiotoxicity while enhancing effectiveness! i strongly advise taking these. See comment:.

In brief: Reduce toxicity with
Fortunately I have not had to use it personally but some of my patients have.
Doxorubicin can cause nausea, vomiting, low white blood cell count & hair loss, but the most serious side effect is serious heart failure.There is evidence that taking vit c, e, b2, coq10, carnitine and melatonin can protect against cardiotoxicity while enhancing effectiveness! i strongly advise taking these. See comment:.
Dr. Randy Baker
Dr. Randy Baker
Thank
1 comment
Dr. Randy Baker
One problem is that many oncologists advise their patients to not take any supplements out of a mistaken belief that they will interfere with effectiveness. Research clearly shows that most supplements not only reduce toxicity but increase effectiveness/improve clinical outcomes.I think it's a big mistake to take doxorubicin without these supplements. See www.truestarhealth.com/Notes/1365000.html
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors